Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 569, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jun 18, 2011, 10:26 AM CDT for 5 counties in Tennessee. It was in force for 64 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2011, 10:26 AM CDT (15:26 UTC)
- Expired
- Jun 18, 2011, 11:30 AM CDT
- In force
- 64 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Gibson County, TN, Henry County, TN, Lake County, TN, Obion County, TN, Weakley County, TN
The radar
The Paducah radar (KPAH), 91 km from the middle of the area, began a volume at 15:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 10:40 AM CDT | TSTM WND GST 60 | Martin, TN | |
| Jun 18, 10:50 AM CDT | TSTM WND DMG | Gleason, TN | FOUR LARGE TREES KNOCKED DOWN ACROSS THE COUNTY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 9:39 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 3.4 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2509 J/kg
- Mixed-layer CIN
- -233 J/kg
- Mixed-layer LCL
- 941 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
328
WUUS54 KMEG 181526
SVRMEG
TNC053-079-095-131-183-181630-
/O.NEW.KMEG.SV.W.0569.110618T1526Z-110618T1630Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1026 AM CDT SAT JUN 18 2011
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN GIBSON COUNTY IN NORTHWEST TENNESSEE...
SOUTHWESTERN HENRY COUNTY IN NORTHWEST TENNESSEE...
NORTHEASTERN LAKE COUNTY IN NORTHWEST TENNESSEE...
OBION COUNTY IN NORTHWEST TENNESSEE...
WEAKLEY COUNTY IN NORTHWEST TENNESSEE...
* UNTIL 1130 AM CDT
* AT 1025 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF SOUTH FULTON TO
UNION CITY TO 7 MILES SOUTHWEST OF CLAYTON...OR ALONG A LINE
EXTENDING FROM FULTON TO UNION CITY TO 6 MILES NORTHEAST OF
REELFOOT LAKE STATE PARK...AND MOVING SOUTHEAST AT 35 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CLAYTON...
COTTAGE GROVE...DRESDEN...GLEASON...GREENFIELD...KENTON...LATHAM...
MARTIN...OBION...PALMERSVILLE...ROUTON...RUTHERFORD...SHARON AND
SOUTH FULTON.
THIS WARNING ALSO INCLUDES AREAS NEAR REELFOOT LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
.IF ON OR NEAR A LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM!
&&
LAT...LON 3624 8829 3615 8849 3615 8853 3612 8855
3612 8865 3607 8865 3606 8868 3611 8910
3616 8916 3620 8915 3621 8921 3650 8953
3651 8950 3645 8946 3651 8941 3651 8859
TIME...MOT...LOC 1525Z 319DEG 28KT 3652 8878 3640 8905
3642 8935
$$
BORGHOFF4 follow-up statements
110
WWUS54 KMEG 181540
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1040 AM CDT SAT JUN 18 2011
TNC053-079-095-131-183-181630-
/O.CON.KMEG.SV.W.0569.000000T0000Z-110618T1630Z/
GIBSON TN-HENRY TN-WEAKLEY TN-LAKE TN-OBION TN-
1040 AM CDT SAT JUN 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT
FOR OBION...NORTHEASTERN LAKE...WEAKLEY...SOUTHWESTERN HENRY AND
NORTHERN GIBSON COUNTIES...
AT 1040 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM LATHAM TO MOUNT PELIA TO OBION...OR ALONG A LINE EXTENDING FROM
9 MILES NORTHEAST OF MARTIN TO 8 MILES WEST OF MARTIN TO 14 MILES
SOUTHEAST OF REELFOOT LAKE STATE PARK...MOVING SOUTHEAST AT 35 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CLAYTON...
COTTAGE GROVE...DRESDEN...GLEASON...GREENFIELD...HENRY...KENTON...
LATHAM...MARTIN...OBION...PALMERSVILLE...RIVES...ROUTON AND
RUTHERFORD.
THIS WARNING ALSO INCLUDES AREAS NEAR REELFOOT LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3624 8829 3615 8849 3615 8853 3612 8855
3612 8865 3607 8865 3606 8868 3611 8910
3616 8916 3620 8915 3621 8921 3650 8953
3651 8950 3645 8946 3651 8941 3651 8859
TIME...MOT...LOC 1540Z 324DEG 32KT 3640 8872 3629 8897
3622 8921
$$
BORGHOFF758
WWUS54 KMEG 181606
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1106 AM CDT SAT JUN 18 2011
TNC053-079-095-131-183-181630-
/O.CON.KMEG.SV.W.0569.000000T0000Z-110618T1630Z/
GIBSON TN-HENRY TN-WEAKLEY TN-LAKE TN-OBION TN-
1106 AM CDT SAT JUN 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT
FOR OBION...NORTHEASTERN LAKE...WEAKLEY...SOUTHWESTERN HENRY AND
NORTHERN GIBSON COUNTIES...
AT 1105 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM COMO TO SKULLBONE TO
8 MILES SOUTH OF GLASS...OR ALONG A LINE EXTENDING FROM 11 MILES
NORTH OF MCKENZIE TO 14 MILES NORTH OF MILAN TO 11 MILES NORTHEAST OF
DYERSBURG...MOVING SOUTHEAST AT 40 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO COTTAGE
GROVE...DRESDEN...GLEASON...GREENFIELD...HENRY...KENTON...LATHAM...
MARTIN...OBION...PALMERSVILLE...ROUTON...RUTHERFORD...SAMBURG AND
SHARON.
THIS WARNING ALSO INCLUDES AREAS NEAR REELFOOT LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 3624 8829 3615 8849 3615 8853 3612 8855
3612 8865 3606 8868 3611 8910 3616 8916
3620 8915 3621 8921 3650 8953 3651 8950
3646 8946 3651 8941 3632 8901 3637 8884
3651 8872 3651 8859
TIME...MOT...LOC 1605Z 323DEG 34KT 3626 8849 3608 8872
3612 8920
$$
BORGHOFF517
WWUS54 KMEG 181618
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1118 AM CDT SAT JUN 18 2011
TNC053-079-095-131-183-181630-
/O.CON.KMEG.SV.W.0569.000000T0000Z-110618T1630Z/
GIBSON TN-HENRY TN-WEAKLEY TN-LAKE TN-OBION TN-
1118 AM CDT SAT JUN 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT
FOR SOUTHWESTERN OBION...NORTHEASTERN LAKE...SOUTHERN WEAKLEY...
SOUTHWESTERN HENRY AND NORTHERN GIBSON COUNTIES...
AT 1118 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM HENRY TO 6 MILES SOUTH OF STAFFORDS STORE TO 8 MILES SOUTHWEST
OF TYSON STORE...OR ALONG A LINE EXTENDING FROM MCKENZIE TO 8 MILES
NORTHEAST OF MILAN TO 13 MILES EAST OF DYERSBURG...MOVING SOUTHEAST
AT 45 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO COTTAGE
GROVE...DRESDEN...GLEASON...GREENFIELD...HENRY...KENTON...OBION...
ROUTON...RUTHERFORD...SAMBURG...WRIGHT...LASSITER CORNER...WOLVERINE
AND GLASS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 3646 8945 3627 8909 3622 8884 3643 8850
3624 8829 3615 8849 3615 8853 3613 8854
3612 8865 3606 8868 3611 8910 3616 8916
3620 8915 3621 8921 3644 8947 3646 8946
3650 8952 3651 8950
TIME...MOT...LOC 1618Z 334DEG 40KT 3614 8842 3596 8864
3601 8913
$$
BORGHOFF101
WWUS54 KMEG 181625
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1125 AM CDT SAT JUN 18 2011
TNC053-079-095-131-183-181636-
/O.EXP.KMEG.SV.W.0569.000000T0000Z-110618T1630Z/
GIBSON TN-HENRY TN-WEAKLEY TN-LAKE TN-OBION TN-
1125 AM CDT SAT JUN 18 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN OBION...
NORTHEASTERN LAKE...SOUTHERN WEAKLEY...SOUTHWESTERN HENRY AND
NORTHERN GIBSON COUNTIES WILL EXPIRE AT 1130 AM CDT...
AT 1126 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
LAT...LON 3646 8945 3627 8909 3622 8884 3643 8850
3624 8829 3615 8849 3615 8853 3613 8854
3612 8865 3606 8868 3611 8910 3616 8916
3620 8915 3621 8921 3644 8947 3646 8946
3650 8952 3651 8950
TIME...MOT...LOC 1626Z 334DEG 40KT 3606 8837 3588 8859
3593 8908
$$
BORGHOFFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 10:08 AM CDT, 18 minutes earlier.
Area forecast discussion, Jun 18, 10:08 AM CDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 1008 AM CDT SAT JUN 18 2011 .DISCUSSION... SKIES ARE MOSTLY SUNNY THIS MORNING OVER ALL BUT EXTREME NORTHERN SECTIONS OF THE FORECAST AREA WITH TEMPERATURES MAINLY IN THE 80S. AN MCS IS DIVING SOUTHEAST INTO THE EXTREME NORTHERN SECTIONS OF THE FORECAST AREA. WHILE STORMS HAVE NOT BEEN SEVERE...AS THE MCS MOVES INTO AREAS WHERE MORE HEATING HAS OCCURRED...THESE STORMS COULD BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL AS THE MAIN THREATS. A SEVERE THUNDERSTORM WATCH IN NOW IN EFFECT FOR MUCH OF THE FORECAST AREA UNTIL 5 PM THIS AFTERNOON. FORECAST HAS BEEN UPDATED FOR THE WATCH. ALSO MENTIONED SEVERE THREAT AND ADJUSTED CLOUD COVER FOR THIS AFTERNOON. ARS && .PREV DISCUSSION... /ISSUED 654 AM CDT SAT JUN 18 2011/ UPDATE... UPDATED TO ADD 12Z AVIATION DISCUSSION. PREV DISCUSSION... /ISSUED 427 AM CDT SAT JUN 18 2011/ DISCUSSION... PRIMARY FORECAST CONCERN REMAINS THUNDERSTORM CHANCES OVER THE NEXT FEW DAYS...AS THE MIDSOUTH REMAINS NEAR THE PERIPHERY OF A ROBUST UPPER LEVEL RIDGE OVER TX. MAIN STORM TRACK WILL EXTEND FROM EASTERN KS INTO THE OHIO VALLEY THROUGH TONIGHT. NORTHERN CHANCES OF THE MIDSOUTH WILL THUS SEE THE BETTER CHANCES FOR STORMS TODAY. THE SOUTHERN PLAINS UPPER RIDGE AXIS WILL MOVE EAST INTO THE LOWER MS RIVER VALLEY ON SUNDAY... EFFECTIVELY PRECLUDING RAIN CHANCES OVER ALL BUT THE FAR NORTHERN AREAS OF THE MIDSOUTH. RAIN CHANCES SHOULD PEAK AT AROUND 15 PERCENT ALONG THE MO/KY BORDERS...AND THIS MAY BE A STRETCH. HEAT INDICES IN EXCESS OF 100 DEGREES WILL BE THE BIGGER STORY OVER THE MAJORITY OF THE MIDSOUTH ON SUNDAY. HEAT INDICES OF 100 TO 105 WILL LIKELY PERSIST INTO TUESDAY... PARTICULARLY ALONG AND SOUTH OF I40. THE UPPER LEVEL RIDGE WILL MOVE OFF TO THE EASTERN SEABOARD BY TUESDAY EVENING... AS A SLOW MOVING 565DM UPPER LOW MOVES INTO THE UPPER MIDWEST. A MIDLEVEL TROF AXIS AND SLOW MOVING SURFACE COLD FRONT WILL EXTEND SOUTHWARD INTO THE ARKLATEX BY MIDDAY WEDNESDAY. THE GFS PLACES PRECIPITABLE WATER VALUES IN EXCESS OF 2 INCHES IN THE PREFRONTAL ZONE WEDNESDAY AFTERNOON. WEDNESDAY TEMPS WILL BE TRICKY... HIGHLY DEPENDENT ON STORM COVERAGE AND SUNSHINE. THE SURFACE COLD FRONT WILL LIKELY EDGE EAST INTO THE MIDSOUTH AND WASH OUT THURSDAY INTO FRIDAY....AS SYNOPTIC FORCING WEAKENS. THE PRESENCE OF THE WASHED OUT FRONT... CONVECTIVE BOUNDARIES AND WEAK DAYTIME CONVECTIVE INHIBITION WARRANT 20 POPS INTO THE WEEKEND. PWB && .AVIATION... 12Z TAF CYCLE VFR CONDITIONS EXPECTED TO PERSIST THROUGH MUCH OF THE 12Z TAF PERIOD. A COUPLE OF MESOSCALE CONVECTIVE SYSTEMS DEVELOPED OVERNIGHT...ONE OVER WESTERN MISSOURI AND THE OTHER OVER CENTRAL ILLINOIS. AS OF TAF ISSUANCE THE TWO HAVE MERGED TOGETHER AND WILL CONTINUE TO PROPAGATE EAST SOUTHEAST. CONFIDENCE IS VERY LOW ON THIS CONVECTIVE SYSTEM AFFECTING TAF SITES. HOWEVER...OUTFLOW BOUNDARIES PRODUCED BY THIS SYSTEM MAY TRIGGER ISOLATED/SCATTERED SHOWER AND THUNDERSTORMS...PARTICULARLY AT MKL AS IT INTERACTS WITH THE UNSTABLE ATMOSPHERE. AS A RESULT...HAVE VCTS AT MKL 18/14-22Z...AND ONLY MENTIONED CB AT REMAINING SITES AS CONFIDENCE IN COVERAGE/TIMING IS MUCH LOWER. SOUTHWEST WINDS AROUND 10-12 KTS WILL INCREASE TO 12-15 KTS BY THIS AFTERNOON AND DIMINISH TO 8-10 KTS AFTER 19/00Z. CJC && .PRELIMINARY POINT TEMPS/POPS... MEM 93 78 96 77 / 40 10 10 10 MKL 92 75 95 73 / 40 20 10 10 JBR 92 75 95 74 / 40 20 10 10 TUP 94 75 96 73 / 40 10 10 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jun 18, 10:01 AM CDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 1001 AM CDT SAT JUN 18 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-191715- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 1001 AM CDT SAT JUN 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER MUCH OF THE MID-SOUTH THIS AFTERNOON. THE PRIMARY SEVERE WEATHER THREATS INCLUDE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS SUNDAY... NORTH OF A WALNUT RIDGE ARKANSAS TO HUNTINGDON TENNESSEE LINE. THE PRIMARY SEVERE WEATHER THREATS INCLUDE DAMAGING WINDS AND LARGE HAIL. A COLD FRONTAL PASSAGE MAY BRING SEVERE THUNDERSTORMS TO THE MIDSOUTH TUESDAY NIGHT AND WEDNESDAY. PRIOR TO THE MIDWEEK COLD FRONTAL PASSAGE... AFTERNOON HEAT INDICES WILL LIKELY REACH REACH 100 TO 105 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON OVER MUCH OF THE MIDSOUTH.
In the hours before
Special weather statement, Jun 18, 8:46 AM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
846 AM CDT SAT JUN 18 2011
ARZ008-009-018-181415-
CLAY AR-RANDOLPH AR-GREENE AR-
846 AM CDT SAT JUN 18 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 915 AM CDT FOR...
WEST CENTRAL CLAY COUNTY IN EASTERN ARKANSAS...
NORTHWESTERN GREENE COUNTY IN EASTERN ARKANSAS...
RANDOLPH COUNTY IN EASTERN ARKANSAS...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 7 MILES WEST OF RAVENDEN SPRINGS AT 846 AM
CDT...MOVING EAST AT 35 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CLAY...GREENE AND RANDOLPH COUNTIES...INCLUDING LOCATIONS
NEAR POCAHONTAS...SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3645 9072 3620 9073 3624 9125 3626 9125
3626 9127 3632 9127 3633 9129 3637 9129
3639 9132 3641 9132 3642 9135 3643 9136
TIME...MOT...LOC 1346Z 272DEG 31KT 3634 9132Special weather statement, Jun 18, 8:51 AM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
851 AM CDT SAT JUN 18 2011
ARZ008-017-181415-
RANDOLPH AR-LAWRENCE AR-
851 AM CDT SAT JUN 18 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 915 AM CDT FOR...
NORTHWESTERN LAWRENCE COUNTY IN EASTERN ARKANSAS...
SOUTHWESTERN RANDOLPH COUNTY IN EASTERN ARKANSAS...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 21 MILES WEST OF RAVENDEN AT 851 AM CDT...
MOVING EAST AT 35 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN LAWRENCE AND RANDOLPH COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.
&&
LAT...LON 3610 9136 3623 9136 3625 9133 3625 9127
3628 9127 3629 9126 3630 9113 3608 9112
3608 9137
TIME...MOT...LOC 1351Z 264DEG 31KT 3618 9158Special weather statement, Jun 18, 10:12 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1012 AM CDT SAT JUN 18 2011
TNZ001>004-181545-
HENRY TN-WEAKLEY TN-LAKE TN-OBION TN-
1012 AM CDT SAT JUN 18 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1045 AM CDT FOR...
NORTHWESTERN HENRY COUNTY IN NORTHWEST TENNESSEE...
NORTHEASTERN LAKE COUNTY IN NORTHWEST TENNESSEE...
OBION COUNTY IN NORTHWEST TENNESSEE...
NORTHERN WEAKLEY COUNTY IN NORTHWEST TENNESSEE...
A LINE OF STRONG THUNDERSTORMS PRODUCING PEA SIZE HAIL OR LARGER AND
WINDS AT LEAST 40 MPH WAS LOCATED FROM 13 MILES NORTH OF SOUTH FULTON
TO 7 MILES WEST OF CLAYTON AT 1012 AM CDT...MOVING SOUTHEAST AT 30
MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN HENRY...LAKE...OBION AND WEAKLEY COUNTIES...INCLUDING
LOCATIONS NEAR MARTIN...REELFOOT LAKE STATE PARK AND UNION CITY...
SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT
ALSO INCLUDES REELFOOT LAKE.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.
&&
LAT...LON 3650 8836 3635 8859 3622 8931 3646 8955
3649 8953 3650 8949 3646 8949 3645 8946
3651 8941
TIME...MOT...LOC 1512Z 290DEG 26KT 3667 8881 3655 8902
3648 8935
BORGHOFFThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 10:12 AM CDT | Special Weather Statement | MEG | Obion | 33 min |
| Jun 18, 10:57 AM CDT | Severe Thunderstorm Warning | MEG | Carroll, Crockett, Dyer, Gibson, Henry, Lake and 1 more | 63 min |
| Jun 18, 11:42 AM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Decatur, Henderson, Madison | 63 min |
| Jun 18, 11:59 AM CDT | Flash Flood Warning | MEG | Carroll, Decatur, Henderson | 5 hr |
| Jun 18, 12:26 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Decatur, Hardin, McNairy | 34 min |
| Jun 18, 12:47 PM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Tipton | 22 min |
| Jun 18, 1:55 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman | 34 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.